# SDR CA090331001

- Difficulty date: March 16, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 6,117 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 2736053003
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AIRCRAFT HAD A HYDRAULIC LEAK COMING FROM THE LEFT AND LANDING GEAR.  MAINTENANCE WAS CONTACTED AND UPON INSPECTION FOUND THE FLAP ACTUATOR CRACKED 3/4 AROUND THE BACK PART OF THE BODY.  PART REPLACED AND AIRCRAFT RETURNED TO SERVICE.
